# SDR AALA20110929MIA01

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 54,794 hours, 18,681 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Part number: REC7019
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED WEATHER RADAR FAILED AFTER TAKEOFF.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR.  SYSTEM GROUND CHECK NORMAL OPERATION.
